A while ago I went to my local Eye Hospital complaining of small oily bumps on my left eyelids. These bumps, although hardly visible, caused me a lot of discomfort similar to having a foreign object in my eye.
I was told I had Blepharitis and was given Erythromycin Ointment and a leaflet about warm compresses.
At that time I also had crusted skin on the lower eyelid, and the ointment did clear that up to some extent. My left eye is the only one affected. I never have any trouble with my right eye.
The strange thing about all of this is that I have also noticed that when I am taking certain medications such as SSRIs, or tablets with certain coatings, the bumps on the left eyelid worsen considerably. It has been so bad at times that I have resorted to using a pin to puncture them. The relief when they're punctured is amazing.
I have had to stop taking a number of medications and vitamin supplements due to the same reaction. And it only happens with my left eyelids.
I'm sure there is an allergic connection. It may very well be that I suffer from Blepharitis or Dry Eye, but that doesn't explain the reaction I'm getting with medications. I am seriously allergic to Aspirin, and have had asthma since I was a child.
No doctor I have asked about the eyelid bumps has been able to tell me what is causing them. If I don't find out why it's happening, I feel destined to use the Pin & Magnified Mirror Self Treatment.
Somebody else must suffer from this, and that's why I'm posting this thread. HELP!
Just to let you know what these bumps actually look like go to http://www.agingeye.net/otheragingeye/blepharitis.php# and move the mouse over MGD (Meibomian Gland Dysfunction)
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?